# SDR IPXA12572943

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1055 Rbl 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT BS 1055, RBL 49, FLOOR STRAP HAS AREA OF CORROSION ON TOP SIDE.  REPLACED STA 1055, RBL 49, FLOOR STRAP IAW SRM 51-40-02 AND GMM 09.10.  THIS IS A MINOR REPAIR.
